# SDR DALA2016042603368

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD, MAIN FLAP OTBD BALL SCREW GIMBAL UPPER PIVOT BEARING AND IMMEDIATE AREA SHOWING RUST.  PROCURED PART.  INSTALLATION AND OP'S CHECK ACCOMPLISHED ON T/C NR 2751-2542, FOR REPLACEMENT OF RT, OTBD, FLAP BALLSCREW.
